# SDR ASOA2016051814929

- Difficulty date: May 18, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT STR 20 RT, BETWEEN FRAMES 310-319.70.  CORROSION DAMAGE EXCEEDS THE ALLOWABLE LIMITS OF SRM 53-21-23-101-002-A01.  REMOVED THE INTERCOSTAL AND ATTACH CLEAT AT FS 310 IAW SRM 51-52-06-001-001-A01 AND SRM 51-52-21-001-001-A01.  INSTALLED SERVICEABLE INTERCOSTAL AND CLEAT.  INSTALLED INTERCOSTAL AND CLEAT, ANGLE AT FS 310-319.70 AT STR 20, RT IAW DWG SH670-32047 AND SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED NEW SERVICEABLE DOUBLER, SH670-32003-1 IAW DWG SH670-32003 AND SRM 51-40-11-001-001-A01.  LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL, SH670-36047-1 IAW DWG SH670-32047 AND SRM 51-40-11-001-001-A01.
